Thapar Logo

Department: Department of Mathematics

Year: -
30027
Citations
88
H-Index
509
i10-Index

Publications Over Years

Document Types

Faculty Members

Recent Publications

A novel combined framework for short-term wind speed forecasting based on data preprocessing with sequence reconstruction and Grey Wolf optimization
Year: 2025 / Citations: 0 / Publication: Energy Reports / Volume: 14 / Pages: 1251-1272 / Authors: Dr. Harish Garg
A Hybrid Meta-heuristic Algorithm for Optimum Micro-robotic Position Control with PID Controller
Year: 2025 / Citations: 0 / Publication: International Journal of Computational Intelligence Systems / Volume: 18 / Authors: Dr. Harish Garg
Anti-invariant Riemannian maps from Sasakian manifolds and Clairaut condition
Year: 2025 / Citations: 0 / Publication: Journal of Geometry and Physics / Volume: 216 / Authors: Dr. S. S. Bhatia
Profit efficiency estimation and prediction of banks with mixed structure: a unified DDF-based network DEA and ML approach
Year: 2025 / Citations: 0 / Publication: Operational Research / Volume: 25 / Authors: Dr. Jolly Puri
Iterative Methods to Approximate the Solution of Optimal Problems With Applications to Nonlinear Models
Year: 2025 / Citations: 0 / Publication: Mathematical Methods in the Applied Sciences / Volume: 48 / Pages: 13142-13154 / Authors: Dr. Sumit Chandok
A numerical investigation of nonlinear age-structured tumor with bidirectional proliferative and quiescent phase transitions
Year: 2025 / Citations: 0 / Publication: International Journal of Modern Physics C / Volume: 36 / Authors: Dr. Paramjeet Singh
Non-Instantaneous Impulsive Fractional Stochastic Differential Systems with Damping: Optimal Controls and Trajectory Controllability
Year: 2025 / Citations: 0 / Publication: Journal of Theoretical Probability / Volume: 38 / Authors: Dr. Rajesh Dhayal
Assessment of the Efficiency of Vaccination and Short-term Isolation in Lowering the Disease Load in Koalas Population
Year: 2025 / Citations: 0 / Publication: Acta Biotheoretica / Volume: 73 / Authors: Dr. Parimita Roy
On Various Types of Uniform Rotundities
Year: 2025 / Citations: 0 / Publication: Annales Mathematicae Silesianae / Volume: 39 / Pages: 281-318 / Authors: Dr. Sumit Chandok
B-spline wavelets series solution for the class of singular IVPs of fourth-order Emden–Fowler equations
Year: 2025 / Citations: 1 / Publication: International Journal of Computer Mathematics / Volume: 102 / Pages: 1181-1200 / Authors: Dr. Sapna Pandit
Made with ❤️ by Manan Khanna, Dev Goyal, and Shubh Gupta under the guidance of Central Library.